# SDR SCNA96418

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 890
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND LONGERON 52 SPLICE CRACKED AND CORRODED AT BS 890.  FABRICATED AND INSTALLED NEW SPLICE IN ACCORDANCE WITH SRM 53-10-00.
